# SDR 2003FA0000829

- Difficulty date: August 1, 2003
- Submitted: August 15, 2003
- Operation: General aviation
- Aircraft: N3299A
- Make and model: Ayres S2R-G10
- Aircraft serial: G10117
- Engine: Garrtt TPE331*
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Part number: 310286529
- Part serial: P363560
- Condition: Failed
- Location: Propeller
- Part time: 5,361 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, X
- Precautionary procedure: A

## Discrepancy

ENGINE LOW OIL PRESSURE LIGHT ILLUMINATED, FOLLOWED BY ENGINE FAILURE AND PROPELLER FEATHER.  SUBSEQUENT EXAMINATION FOUND SIGNIFICANT QUANTITIES OF FERROUS METAL IN GEARBOX OIL SCREEN, LOW OIL QUANTITY AND FEROUS METAL IN ENGINE OIL TANK.
